# SDR C77A20150305018

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17085251401
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE SKIN HAS CORROSION AROUND RIVETS BETWEEN FRAME 77 - 78 & BETWEEN STRINGER 29L - 29R, X=20007 - 20387.  REMOVED CORROSION BY BLENDING IAW SRM 51-10-03 & 51-12-01.  MATERIAL LOSS IS WITHIN LIMITS IAW SRM 53-23-01 ON WO 14358891S8.
